AmyS Posted March 3, 2013 Share Posted March 3, 2013 I'm taking amox/clav for ten days for an upper respiratory infection. I am glad that I'm taking it, because I was pretty miserable before taking, and within just a few hours of the first dose I started to feel measurably better. One thing I'm noticing, though, is that as my eating has cleaned up, effects of medications seem stronger. That's positive, of course, on the one hand - I am benefiting more from the antibiotics, to be sure. But I'm also feeling the side effects more strongly. In this case, I'm just fatigued. I can tell that the antibiotics are going through my entire system, and my body is responding by healing (phew) but also by feeling pretty wiped out. I'm also dealing with some nausea. I have a few more days on the antibiotics, and, I presume, some days ahead of me recovering from their effects (and also enjoying their effects - it is VERY nice to be able to sing, for instance!). I'm in the middle of a Whole100 right now, on day sixty-one I think right now. Just wondering if there is something I can focus on with my eating to keep my body strong right now. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.